MathSciNet Relay Station
MathSciNet bibliographic data
MR1935031 35P30 (35J25 35J60)
Belloni, M.; Kawohl, B. A direct uniqueness proof for equations involving the $p$-Laplace operator. Manuscripta Math. 109 (2002), no. 2, 229–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement